JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NECESSARY AND SUFFICIENT CONDITION FOR THE CONVERGENCE OF THE MANN SEQUENCE FOR A CLASS OF NONLINEAR OPERATORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NECESSARY AND SUFFICIENT CONDITION FOR THE CONVERGENCE OF THE MANN SEQUENCE FOR A CLASS OF NONLINEAR OPERATORS
Chidume, C.E.; Nnoli, B.V.C.;
  PDF(new window)
 Abstract
Let E be a real Banach space. Let T : E longrightarrow E be a map with F(T) :
 Keywords
demicontractive;condition(A);Banach spaces;
 Language
English
 Cited by
1.
Iterative methods for the computation of fixed points of demicontractive mappings, Journal of Computational and Applied Mathematics, 2010, 234, 3, 861  crossref(new windwow)
2.
Convergence in norm of modified Krasnoselski–Mann iterations for fixed points of demicontractive mappings, Applied Mathematics and Computation, 2011, 217, 24, 9864  crossref(new windwow)
 References
1.
F. E. Browder and W. V. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert space, J. Math Anal. Appl. 20 (1967), 297-228. crossref(new window)

2.
C. E. Chidume, The solution by iteration of nonlinear equations in certain Banach spaces, J. Nig. Math. Soc. 3 (1984), 57-62.

3.
M. K. Ghosh and L. Debnath, Convergence of Ishikawa iterates of quasinonexpansive mappings, J. Math Anal. Appl. 207 (1997), 96-103. crossref(new window)

4.
J. P. Gossez and E. Lami Dozo, Some geometric properties related to the fixed point theory for nonexpansive mappings, Pacific. J. Math. 40 (1972), 565-573. crossref(new window)

5.
T. L. Hicks and J. R. Kubicek, On the Mann iteration process in Hilbert space, J. Math Anal. Appl. 59 (1977), 498-504. crossref(new window)

6.
W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4 (1953), 506-510. crossref(new window)

7.
S. Maruster, The solution by iteration of nonlinear equations, Proc. Amer. Math. Soc. 66 (1977), 69-73. crossref(new window)

8.
Z. Opial, Weak convergence of the sequence of successive approximation for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), 591-597. crossref(new window)

9.
M. O. Osilike and A. Udomene, Demiclosedness principle and convergence theorems for stictly pseudocontractive mappings of the Browder-Petryshyn type, J. Math Anal. Appl. 256 (2001), no. 2, 431-445. crossref(new window)

10.
Tan and Xu, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, J. Math Anal. Appl. 178 (1993), 301-308. crossref(new window)